Pseudo-hamiltonian graphs

Babel Luitpold and Woeginger Gerhard J.: Pseudo-hamiltonian graphs. In: Acta cybernetica, (14) 4. pp. 553-567. (2000)

[thumbnail of cybernetica_014_numb_004_553-567.pdf]
Cikk, tanulmány, mű

Download (813kB) | Preview


A pseudo-h-hamiltonian cycle in a graph is a closed walk that visits every vertex exactly h times. We present a variety of combinatorial and algorithmic results on pseudo-h-hamiltonian cycles. First, we show that deciding whether a graph is pseudo-h-hamiltonian is NP-complete for any given h > 1. Surprisingly, deciding whether there exists an h > 1 such that the graph is pseudo-h-hamiltonian, can be done in polynomial time. We also present sufficient conditions for pseudo-h-hamiltonicity that axe based on stable sets and on toughness. Moreover, we investigate the computational complexity of finding pseudo-h-hamiltonian cycles on special graph classes like bipartite graphs, split graphs, planar graphs, cocomparability graphs; in doing this, we establish a precise separating line between easy and difficult cases of this problem.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2000
Volume: 14
Number: 4
ISSN: 0324-721X
Page Range: pp. 553-567
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 567. p. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.01. Mathematics
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2022. Jun. 14. 10:23

Actions (login required)

View Item View Item